Re: Ibuprofen...?...helps acne
I have never tried it, but I have heard it is the worst painkiller for your liver. I also have a friend who got liver disease in College from the mixture of alcohol and ibuprofen. So be careful. I have also been lectured by my physician for taking too much ibuprofen when I broke my foot. He perscribed me percoset and so I would cut down on the ibuprofen.... because ibuprofen is also no good for bone health, development and repair and my foot was broken. It is a good painkiller, but it is not good to use for an extended period of time, especially because a damaged liver is known to contribute to acne.
I use ibuprofen, myself, cause it is good for pain, I am just telling you it's bad for your liver and can cause damaged if used too much. Moderation. I am sure ibuprofen is an anti-inflamatory and that could be why it helps acne?
Last edited by elienos; 06-20-2004 at 08:31 PM.